Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 65, NWS Atlanta, GA

April 5, 2022DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 5, 2022, 3:14 PM EDT for DeKalb County, Fulton County, Georgia. It took effect at Apr 5, 2022, 3:33 PM EDT. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 3:14 PM EDT (19:14 UTC)
In effect from
Apr 5, 2022, 3:33 PM EDT
Expired
Apr 5, 2022, 7:03 PM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1). The gauge peaked at 13.77 ft at Apr 5, 2022, 4:00 PM EDT.

actionminormoderate5101504/0504/06
Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

313 
WGUS42 KFFC 051914
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
314 PM EDT Tue Apr 5 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  North Fork Peachtree Creek near Atlanta affecting DeKalb and 
  Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC089-121-060345-
/O.NEW.KFFC.FL.W.0065.220405T1933Z-220406T0343Z/
/NPBG1.1.ER.220405T1933Z.220405T2100Z.220405T2142Z.NO/
314 PM EDT Tue Apr 5 2022

...FLOOD WARNING IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...North Fork Peachtree Creek near Atlanta.

* WHEN...Until late this evening.

* IMPACTS...At 13.0 feet, Flood stage is reached. Minor flooding of 
  the natural flood plain begins upstream and downstream from the 
  gage on Buford Highway or Georgia Highway 13. This includes low 
  portions of the backyards of residential homes on Victory Drive...
  Dunwoody Place and Converse Drive. This height combined with the 
  flow on South Fork Peachtree Creek may also produce flooding 
  further downstream on Peachtree Creek in Fulton County.

* ADDITIONAL DETAILS...
  - At 2:47 PM EDT Tuesday the stage was 12.4 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 13.5 feet late this
    afternoon. It will then fall below flood stage late this
    afternoon.
  - Flood stage is 13 feet.


&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438


$$
1 follow-up statement
868 
WGUS82 KFFC 052303
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
703 PM EDT Tue Apr 5 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  North Fork Peachtree Creek near Atlanta affecting DeKalb and 
  Fulton Counties.

GAC089-121-060015-
/O.CAN.KFFC.FL.W.0065.000000T0000Z-220405T2303Z/
/NPBG1.1.ER.220405T1858Z.220405T1946Z.220405T2148Z.NO/
703 PM EDT Tue Apr 5 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek near Atlanta.

* ADDITIONAL DETAILS...
  - At 6:46 PM EDT Tuesday the stage was 12.5 feet.
  - Forecast...The river is expected to fall to 4.2 feet tomorrow
    evening.


&&

LAT...LON 3387 8432 3383 8429 3379 8435 3385 8438


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 3:09 PM EDT, 5 minutes earlier.

Area forecast discussion, Apr 5, 3:09 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
309 PM EDT Tue Apr 5 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Wednesday Night/...

No major changes to the short term forecast through Wednesday.
Mesoanalysis shows warm front draped across portions of north-
central GA, along a line from Troup to Bibb to Warren. Most storms
north of this boundary remain elevated and are unlikely to
produce damage winds with a decreased Tor threat, however heavy
rainfall and lightning will remain an issue through the afternoon.
Primary concern remains south of the front in central Georgia
with temps in the upper 60s to mid 70s with Tds hovering in the
60s, with SBCAPE values ~500-1500 j/kg. See previous discussion
for more:

Previous Short Term Discussion....

Tuesday...

An Enhanced Risk Severe Weather Outlook has been forecast for most
of Central Georgia today with a threat for widespread damaging wind
gusts and several tornadoes possible, one or two of which may be
strong or long track. The primary threat will be this afternoon and
early evening, south of the I-20 corridor, with the highest severe
potential being along and south of a line from Columbus to Macon to
Augusta.

A strengthening low-level shortwave is currently digging across the
Lower Mississippi Valley and will continue moving eastward
throughout the day (best illustrated at 700 hPa). This shortwave
trough, with an associated low-level jet with winds over 60 kts
between 1-3 km aloft, will provide ample low-level lift throughout
the region with a weak low-pressure system being pulled across the
northern Gulf states through the day on Wednesday that will pull a
warm, moist Gulf airmass onto the forecast area throughout the
morning. Within this airmass...

* PWAT values are expected to surge well over 1.5" as dewpoints rise
  to the low 60s.
* Surface-based CAPE values over 1000 J/kg, possibly as high as 2000
  J/kg as afternoon highs reach the upper 60s and 70s.
* Abundant low-level shear due to the aforementioned jet manifests
  as 0-1 km storm-relative helicity values between 150-400 m2/s2.
* Quarter-circled shaped hodographs from 0-1.5 km and semi-circled
  hodographs from 0-6 km, storm relative inflow having
  nearly 100 percent streamwise vorticity vs crosswise vorticity.

These ingredients combined are expected to create numerous severe
thunderstorms this afternoon, taking the form of a quasi-linear
convective system (QLCS) projected to kick through this afternoon
with several discrete, strong to potentially severe cells ahead of
the main line in the late morning and early afternoon. The primary
threats being severe, damaging wind gusts contained in storm
downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being
transfered to the ground and tornadoes, with high-resolution models
resolving several embedded rotating supercells within a quasi-linear
convective line. Other threats include sparse large hail and
isolated flash flooding though the messy, fast-moving storm mode
will limit these other threats. The shear speed of this system being
pushed by the forcing of the shortwave through is perhaps the only
thing preventing a larger severe weather outbreak from being
forecast.

Wednesday...

The cold pool following this line of storms won't be all that 'cool'
with generally moist adiabatic, thermodynamic profiles.
Additionally, the weak surface low-pressure will be short-lived and
won't have the ability to pull colder air behind it in the form of a
true cold front with a larger, more robust low-pressure system to
the north in the western Great Lakes region keeping the area in
broad southerly flow. The result means warm, moist air will linger
throughout the forecast area.

In Central Georgia, a coastal boundary is expected to move into the
region with a much weaker shortwave moving over the southern Gulf
states aloft. Models are predicting an unorganized cluster of storms
to develop. With PWATs increasing to near 2 inches, but shear values
being diminished in the area with a lack of stronger synoptic
forcing will limit severe potential. A Slight Risk Severe Weather
Outlook is forecast for the area as a result. The primary threat for
Central Georgia by Wednesday could be flash flooding with the
cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of
rain. Current antecedent conditions combine with the sandy Coastal
Plains soils types suggest the area may be able to handle a second
dose of heavy precip, but will need to be reevaluated after the
first round of storms moves through. Furthermore, several questions
remain about the recovery of the atmosphere after this initial wave
of storms. Strong damaging winds may also be a concern in water-
loaded downdrafts, with outside threats for large hail and very
brief spin-up tornadoes.

In North Georgia, a true cold front will push southwards into the
Northwestern corner of Georgia by dusk, with decent moisture and
instability recovery expected after the initial wave of storms on
Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been
issued for the area of far north and northwest Georgia, however,
several unresolved questions still exist with this potential sever
weather setup. With relatively drier air aloft, models are
struggling to produce robust storms in the region along the frontal
zone and there is some question if convective storms further south
could rob northern Georgia of significant instability. Furthermore,
the timing of the system in the late evening could prevent storms
from being surface-based, which could prevent storms from harnessing
better ow-level wind profiles into tornadic circulations. With these
questions in mind, the primary threats will still be damaging wind
gusts with a tornado or two possible.

Thiem/Morgan

.LONG TERM /Thursday through Tuesday/...

No major changes needed to the extended portion of the forecast
today. Anomalously cold temperatures still expected Thursday Night
through Sunday Morning. There will definitely be a potential for
frost/freeze conditions, especially across north Ga during this
period.

Previous Extended Discussion....

By Thursday morning, some lingering stratiform precip. on the
periphery of Wednesday's system will be exiting the CWA to the east.
The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Highs will stall out in the
mid-50s to 60s, 12-15 degrees below average; lows through the
weekend will be in the 30s, about 5-10 degrees below average. As the
surface high begins to drift across the southeast Sunday, winds
shift to be primarily from the southeast, and temperatures recover
to seasonable highs in the 70s-80s and lows in the 40s.

Hochstatter/NListemaa

&&

.AVIATION...
18Z Update...

IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to
continue through the afternoon as convection moves across the
area, exiting around 20z. Winds go SW around 20z between 8-12kts,
with some gusts up to 22-25kts possible within heavier rain
bands. MVFR cigs through the evening with lighter SW winds,
dropping into IFR once more overnight through the morning. Have
recovery to MVFR by tomorrow afternoon but low confidence.
Introduced PROB30 for incoming afternoon convection tomorrow.

//ATL Confidence...18Z Update...
Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning
Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow
afternoon
Medium to high on visbys
High on all other elements

Morgan

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  54  68 /  30  50  60   0
Atlanta         62  79  52  66 /  20  50  70   0
Blairsville     54  78  46  62 /  40  50  80   5
Cartersville    59  82  48  66 /  20  50  70   0
Columbus        63  81  54  70 /  30  70  70   0
Gainesville     61  79  53  65 /  30  50  70   0
Macon           62  83  56  73 /  50  70  60   5
Rome            59  82  49  67 /  30  60  70   0
Peachtree City  61  80  51  68 /  20  60  70   0
Vidalia         65  82  62  75 /  90  70  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Emanuel...Glascock...Hancock...Houston...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Monroe...
Montgomery...Peach...Pulaski...Schley...Sumter...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Wheeler...Wilcox...Wilkinson.

Flood Watch from Wednesday morning through Thursday morning for
the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam...
Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Morgan
LONG TERM....NListemaa
AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1217 PM EDT Tue Apr 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1217 PM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers and thunderstorms will continue across north
and central Georgia through the evening hours. Thunderstorms will
be capable of producing frequent lightning strikes, gusty winds
and locally heavy rainfall. The primary severe hazard would be
damaging wind gusts in excess of 60 mph. A tornado or two is also
possible. Repeated rounds of storms will increase the risk for
flooding and flash flooding of creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A line of showers and scattered thunderstorms will move through
the area on Wednesday afternoon. Some storms may become strong to
severe and capable of producing damaging wind gusts and isolated
large hail. A brief tornado or two are possible. Localized
flooding and flash flooding is possible, especially in areas that
received heavy rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Special weather statement, Apr 5, 11:25 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1125 AM EDT Tue Apr 5 2022

GAZ059>061-072-073-051600-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
1125 AM EDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of northern Baldwin,
southwestern Putnam, southwestern Hancock, northern Jones and
southeastern Jasper Counties through NOON EDT...

At 1124 AM EDT, a strong thunderstorm was over Bradley, or near Gray,
moving northeast at 55 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Eatonton, Gray, Midway-Hardwick, Meriwether, Ethridge,
Bradley, Wayside, Allenwood, Haddock, Resseaus Crossroads, Round Oak,
Warfield, Clinton, Willard, Plant Harlee Branch, Hillsboro, Hardwick,
Browns Crossing and Stanfordville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3293 8359 3313 8373 3339 8339 3310 8311
TIME...MOT...LOC 1524Z 234DEG 46KT 3309 8355

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 11:48 AM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 AM EDT Tue Apr 5 2022

GAZ039-050-051-061-062-051615-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
1148 AM EDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of Warren, northeastern
Hancock, southeastern Greene, Taliaferro and southern Wilkes Counties
through 1215 PM EDT...

At 1148 AM EDT, a strong thunderstorm was near Barnett, or near
Crawfordville, moving northeast at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Washington, Warrenton, Crawfordville, White Plains, Siloam, Norwood,
Sharon, Camak, Liberty, Springfield, Holliday Park, Powelton,
Newtown, Lyneville, Carters Grove, Ficklin, Cadley, Lundberg,
Robinson and Jewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3345 8259 3323 8283
      3341 8317 3387 8282 3366 8249 3364 8248
TIME...MOT...LOC 1548Z 226DEG 46KT 3347 8284

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 5, 2:42 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     2 W LUMPKIN             32.05N  84.84W
04/05/2022                   STEWART            GA   BROADCAST MEDIA

            TORNADO POSSIBLE.

&&

EVENT NUMBER FFC2200308

KAL
Local storm report, Apr 5, 3:05 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FLASH FLOOD      1 SSW HOBGOOD PARK      34.11N  84.59W
04/05/2022                   CHEROKEE           GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO FLOODING AT DAVID LEE STREET AND
            VICTORY DRIVE.

&&

EVENT NUMBER FFC2200309

KAL
Local storm report, Apr 5, 3:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FLASH FLOOD      1 NE OAK GROVE          34.10N  84.60W
04/05/2022                   CHEROKEE           GA   EMERGENCY MNGR

            ROADS CLOSED DUE TO FLOODING NEAR WOODSTOCK ROAD AND
            JAKE TAYLOR DRIVE.

&&

EVENT NUMBER FFC2200310

KAL
Special weather statement, Apr 5, 3:12 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Tue Apr 5 2022

GAZ024-025-027-035-051945-
Madison GA-Banks GA-Jackson GA-Barrow GA-
312 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of southeastern Barrow,
Banks, Jackson and Madison Counties through 345 PM EDT...

At 312 PM EDT, a line of strong thunderstorms extended from near
Hollingsworth to Apple Valley to Statham, and moving northeast at 55
mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jefferson, Commerce, Homer, Danielsville, Statham, Maysville, Arcade,
Nicholson, Ila, Pocataligo, Peach State Speedway, Pinefield
Crossroads, Apple Valley, Neese, Hollingsworth, Banks Crossing and
Bear Creek Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3446 8340 3444 8339 3432 8339 3427 8334
      3424 8334 3426 8330 3424 8318 3427 8311
      3426 8312 3423 8308 3417 8310 3415 8307
      3399 8349 3400 8350 3399 8350 3393 8366
      3419 8359 3442 8356 3448 8345
TIME...MOT...LOC 1912Z 229DEG 48KT 3440 8350 3417 8352 3397 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:33 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 8:51 AM EDTSpecial Weather StatementFFCHenry, Spalding24 min
Apr 5, 9:03 AM EDTSpecial Weather StatementFFCHarris27 min
Apr 5, 9:14 AM EDTSpecial Weather StatementFFCTroup31 min
Apr 5, 9:24 AM EDTSpecial Weather StatementFFCTalbot, Upson36 min
Apr 5, 9:36 AM EDTSpecial Weather StatementFFCBibb, Crawford, Peach24 min
Apr 5, 9:53 AM EDTSpecial Weather StatementFFCMeriwether, Pike37 min
Apr 5, 10:00 AM EDTSpecial Weather StatementFFCLamar, Monroe, Upson30 min
Apr 5, 10:36 AM EDTSpecial Weather StatementFFCButts24 min
Apr 5, 11:25 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam35 min
Apr 5, 11:48 AM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes27 min
Apr 5, 1:37 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Stewart, Webster53 min
Apr 5, 1:39 PM EDTTornado WarningFFCStewart36 min
Apr 5, 1:58 PM EDTTornado WarningFFCChattahoochee, Marion32 min
Apr 5, 2:20 PM EDTSevere Thunderstorm WarningFFCLamar, Marion, Talbot, Taylor, Upson40 min
Apr 5, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster49 min
Apr 5, 2:28 PM EDTTornado WarningFFCMarion, Talbot, Taylor32 min
Apr 5, 2:30 PM EDTRiver Flood WarningFFCCobb4 hr
Apr 5, 2:44 PM EDTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more3 hr
Apr 5, 2:48 PM EDTFlood WatchFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more40 hr
Apr 5, 2:48 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more42 min
Apr 5, 2:55 PM EDTRiver Flood WarningFFCDeKalb21 days
Apr 5, 2:56 PM EDTTornado WarningFFCCrawford, Taylor34 min
Apr 5, 2:57 PM EDTRiver Flood WarningFFCDeKalb6 hr
Apr 5, 3:05 PM EDTRiver Flood WarningFFCForsyth, Fulton35 hr
Apr 5, 3:08 PM EDTRiver Flood WarningFFCFulton, Gwinnett21 days
Apr 5, 3:08 PM EDTTornado WarningFFCMacon22 min
Apr 5, 3:12 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison33 min
Apr 5, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more47 min
Apr 5, 3:15 PM EDTFlash Flood WarningFFCChattahoochee, Muscogee3 hr
Apr 5, 3:20 PM EDTRiver Flood WarningFFCFulton21 days
Apr 5, 3:20 PM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Apr 5, 3:23 PM EDTTornado WarningFFCBibb, Jones25 min
Apr 5, 3:27 PM EDTTornado WarningFFCHouston, Macon, Peach33 min
Apr 5, 3:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more47 min
Apr 5, 3:31 PM EDTRiver Flood WarningFFCFayette, Spalding30 hr
Apr 5, 3:32 PM EDTTornado WarningFFCDooly, Houston, Pulaski43 min
Apr 5, 3:50 PM EDTTornado WarningFFCHouston, Twiggs, Wilkinson25 min
Apr 5, 3:59 PM EDTTornado WarningFFCBaldwin, Hancock, Putnam31 min
Apr 5, 4:00 PM EDTTornado WarningFFCBleckley, Laurens, Pulaski30 min
Apr 5, 4:06 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more39 min
Apr 5, 4:13 PM EDTTornado Warning Tornado observedFFCTwiggs, Wilkinson32 min
Apr 5, 4:15 PM EDTTornado WarningFFCBleckley, Dodge, Laurens30 min
Apr 5, 4:16 PM EDTRiver Flood WarningFFCForsyth12 hr
Apr 5, 4:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Twiggs, Washington, Wilkinson53 min
Apr 5, 4:23 PM EDTTornado WarningFFCDodge, Telfair, Wilcox27 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett63 min
Apr 5, 4:29 PM EDTRiver Flood WarningFFCGwinnett7 hr
Apr 5, 4:32 PM EDTTornado WarningFFCLaurens28 min
Apr 5, 4:32 PM EDTTornado WarningFFCHancock, Warren11 min
Apr 5, 4:47 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more43 min
Apr 5, 4:54 PM EDTTornado WarningFFCJohnson, Laurens36 min
Apr 5, 4:57 PM EDTTornado WarningFFCEmanuel, Johnson, Laurens, Treutlen33 min
Apr 5, 5:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington33 min
Apr 5, 5:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Montgomery, Toombs35 min
Apr 5, 5:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler20 min
Apr 5, 5:29 PM EDTTornado WarningFFCEmanuel20 min
Apr 5, 5:56 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 5, 6:22 PM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
Apr 5, 6:50 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson27 hr
Apr 5, 7:52 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.